Aleve-D Sinus & Cold Caplets

(236)

Description

This product contains a total of 2.4 grams of Pseudoephedrine. Pain Reliever. Fever Reducer. Nasal Decongestant. Naproxen sodium 220mg. Pseudoephedrine HCl 120mg extended-release tablet. 20 Caplets Capsule-shaped tablets. All Day Relief Multi-Symptom relief of. Sinus Pressure. Headache. Nasal Congestion. Sinus Congestion.

TOP QUESTIONS

No one has asked a question yet! Be the first!
+ Ask a question
Reviews
Start your review of Aleve-D Sinus & Cold Caplets!
Which variety would you like to review?
Find a variety
Andrea G.
Cartersville, GA
Wellness Guru Expert Level 3
144 reviews
Purchased at: Walmart
This is the only sinus medicine that really helps me. I get horrible sinus pressure with allergies, change of weather, when there is a storm coming. Just about everything causes me to have sinus pressure. It is so annoying and makes my head feel like a hot air balloon. This takes about 30 minutes or so to kick in and get relief. It lasts all day!
This is the only sinus medicine that really helps me. I get horrible sinus pressure with allergies, change of weather, when there is a storm coming. Just about everything causes me to have sinus pressure. It is so annoying and makes my head feel like a hot air balloon. This takes about 30 minutes or so to kick in and get relief. It lasts all day!
Robert C.
Kingsville, TX
Wellness Guru Expert Level 1
38 reviews
Purchased at: Walmart
Good product does the job I highly recommend this if you have allergies. Sinus, etc............ You can buy at all grocery stores.around $10.00
Good product does the job I highly recommend this if you have allergies. Sinus, etc............ You can buy at all grocery stores.around $10.00
Kristen M.
Odenton, MD
Wellness Guru Expert Level 3
248 reviews
I really dislike having to write reviews for products that didn’t necessarily work for me. This very well may work for others.
I really dislike having to write reviews for products that didn’t necessarily work for me. This very well may work for others.
Sarah R.
Knoxville, TN
Wellness Guru Expert Level 4
348 reviews
Whenever I have congestion I always use this cold medicine.  It seems to be the only thing that  helps me when I get sick. 
Whenever I have congestion I always use this cold medicine.  It seems to be the only thing that  helps me when I get sick. 
Michelle V.
Butler, PA
Wellness Guru Expert Level 4
388 reviews
Aleve sinus and cold does the job I would highly recommend this product I did meet my expectations in the world I would highly recommend hours for congestion runny nose sinus pressure and a lot of other things then just a cold!!
Aleve sinus and cold does the job I would highly recommend this product I did meet my expectations in the world I would highly recommend hours for congestion runny nose sinus pressure and a lot of other things then just a cold!!
Sherri L.
Mt Lake Park, MD
196 reviews
This is a great product. It clears congestion and relieves sinus pain and pressure. It lasts about 12 hours and never fails me. The only drawback is the side effect of keeping me up at night, no matter what time of the day I take it. Sometimes you just have to deal with that for some relief.
This is a great product. It clears congestion and relieves sinus pain and pressure. It lasts about 12 hours and never fails me. The only drawback is the side effect of keeping me up at night, no matter what time of the day I take it. Sometimes you just have to deal with that for some relief.
Sandeep K.
Wellness Guru Expert Level 4
198 reviews
Aleve is also a NSAID like Advil. I have used Aleve twice and it was effective. It is an antipyretic meaning it reduces fever and it also reduces body aches. I would highly recommend it. I didn't observe any side effects from it. Aleve Tablets
Aleve is also a NSAID like Advil. I have used Aleve twice and it was effective. It is an antipyretic meaning it reduces fever and it also reduces body aches. I would highly recommend it. I didn't observe any side effects from it. Aleve Tablets
Shelby G.
Spokane Vly, WA
77 reviews
My husband and I both got head colds this spring, and it was terrible. Nothing worked for either of us until we tried the Alene brand. Within an hour, we both felt so much better and we could go on with our day without feeling like our heads were going to pop from the pressure.
My husband and I both got head colds this spring, and it was terrible. Nothing worked for either of us until we tried the Alene brand. Within an hour, we both felt so much better and we could go on with our day without feeling like our heads were going to pop from the pressure.
Carrie J.
Hattiesburg, MS
Wellness Guru Expert Level 3
280 reviews
Purchased at: Walgreens
Honestly? While I love regular Aleve for pain-relief that I have to take less often with full effects, and while I often need a decongestant? Not a huge fan of this attempt at combining the two. Just didn’t work for me the way I needed it to. Seems to be more of the typical-pain-relief side and not enough of the very-needed-decongestion side.
Honestly? While I love regular Aleve for pain-relief that I have to take less often with full effects, and while I often need a decongestant? Not a huge fan of this attempt at combining the two. Just didn’t work for me the way I needed it to. Seems to be more of the typical-pain-relief side and not enough of the very-needed-decongestion side.
Dina H.
Eden Valley, MN
Wellness Guru Expert Level 8
1,397 reviews
This product does work pretty good. I say that because there is another product that I like better. It helped to relieve some of my sinus pain. I still felt pretty crappy even after taking this. The price is ok. The best part is that I don’t remember having to buy it at the pharmacy counter.
This product does work pretty good. I say that because there is another product that I like better. It helped to relieve some of my sinus pain. I still felt pretty crappy even after taking this. The price is ok. The best part is that I don’t remember having to buy it at the pharmacy counter.
Q & A

Looking for your answer?

Be the First to Ask a Question